# SDR HALA9900079

- Difficulty date: March 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N171AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46906
- Engine: Ge CF66K
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 3
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A, E

## Discrepancy

GEN 3 OFF AND GEN FAIL LIGHTS BOTH ILLUMINATED AND NR 3 AC LOAD INDICATED ZERO.  NR 3 CSD OIL PRESS LOW LIGHT ILLUMINATED CSD OIL OUTLET TEMP NORMAL AND RISE TEMP NORMAL FOLLOWED BY INCREASE IN OUTLET TEMP AFTER SEVERAL MINUTES.  OUTLET TEMP REDUCED AFTER CSD DISCONNECT.  CSD NR 3 DISCONNECTED AS PER FCOM.  NR 3 ENGINE OIL PRESS IN YELLOW BAND JUST AFTER GEN OFF.  20 PSI PRECAUTIONARY SHUT DOWN ENGINE NR 3 AS PER THE FCOM.  ENGINE NR 3 OIL QTY INDICATES ZERO AFTER GEN FAILURE.  OIL PRESS 15 PSI AFTER SHUTDOWN.  CHANGED ENGINE PER DR719401 CARD AND ACCOMPLISHED POWER ASSURANCE CHECK PER DR 71951 CARD.  (M)
